# SDR VNAA202107051112

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 13,044 hours, 11,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO PHL DUE TO A BRAKE OVERHEAT WARNING MESSAGE. THE CREW FOLLOWED THE QRH AND CYCLED THE GEAR BUT THE MESSAGE CAME BACK. DECIDED TO RETURN TO PHL. CREW SAYS THEY LANDED 80 POUNDS OVERWEIGHT. TRUCKS WERE ROLLED. GROUND CREW WAS ABLE TO CHECK THE TEMP OF THE BRAKES WHILE THE PLANE WAS STILL ON THE RUNWAY. TEMP WAS UNDER CONTROL AND THE CREW CANCELED THE EMERGENCY. CREW WAS ABLE TO TAXI THE PLANE BACK TO THE GATE. / BRAKE TEMP. MONITORING READOUT PLACED ON MEL 32-46-01 OPT4 CAT C INSTALLED METAL DUST CAP IAW MEL 32-46-01. ""M"" FUNCTION C/W METAL DUST CAP INSTALLED. REMOVED BRAKE TEMPERATURE SENSOR ON ROB BRAKE, FOUND PROBE TO BE CRACKED. REMOVED AND REPLACED BRAKE TEMPERATURE SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801. OPS CHECK GOOD. THIS CLEARS MEL."
